# SDR AALA202511036223

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 38,258 hours, 16,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT DOOR AIRCRAFT RIGHT GIRT FLAP NOT PROPERLY PLACED INSIDE SLIDE COMPARTMENT HARD TO ARM DISARM DOOR. ADJUSTED GIRT BAR RETAINER CLIPS ON 2R PASSENGER DOOR. PER AMM 25-66-01.
